# SDR EIA2007173

- Difficulty date: September 25, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 800 L2 DOOR FRAME STRIP FASTENER HOLE CRACKED.  LT BS 800 FRAME STRIP FASTENER HOLE CRACK REPAIRED PER EA-53-1187.
